# SDR ASOA201100691

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 22,671 hours, 19,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 612-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED IN CARGO AT FS612.00 - 621.00 LBL 9.0.  FOUND SEAT TRACK CORRODED BEYOND LIMITS IAW SRM 53-61-49.  REMOVED CORRODED SEAT TRACK, FABRICATED NEW SEAT TRACK AND INSTALLED IAW SRM 51-21-11, 51-40-11 AND 51-41-04. THIS IS A MINOR REPAIR.
